Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

cammee

Members
  • Content Count

    25
  • Joined

  • Last visited

Posts posted by cammee


  1. If you have pain, where is it located? Is it severe? What's it feel like? I've been in major pain kinda all over my body, like I've been hit by a truck. I do have osteoarthritis so I'm used to that pain, but this is horrible, I feel like I'm 90 years old.


  2. I was in er last night. Had 2 bags saline and a steroid shot. Today I don't feel any better. Bp all over the place. In 15 minutes time I had readings of 160-103 sys. To 105/72 dia. Heart rate from 117-153. This *****. I'm shakey. Weak. Nauseous. Headache. Sound sensitive. All the good stuff. Shouldn't the saline have helped? My labs showed my potassium at 3.1.


  3. I spent 5 hours in the er yesterday with a normal heart rate but extremely low blood pressure. At one time falling to 62/36. They gave me 4 bags of saline and several different meds before finally getting it to 79/47 and I convinced them to let me go home. I only take 2.5mg bystolic in the morning so they couldn't figure out why it was so low.( This was 8 hours after my dose) Anyone ever have low bp without being tachy?


  4. Unfortunately my bp drops pretty low on standing. The 2.5mg bystolic worked good on my sitting hr but bp dropped then also. I added the midodrine back in and it brought it up some when I stood, but not much. Once the bystolic wears off in the evening, I am done for the night. I did notice that with the bystolic that my hands and feet were turning purple with standing. May be another one to add to the no no list.


  5. Anyone else take this med? I've been on it for 5 days, the 5mg was too much for me so I cut it in half yesterday and today. It lowers my sitting heart rate a lot, too much in my opinion, several readings in the 50's standing I climb to about 120. This is on a half dose. By evening it has left my system and I'm on for a big crash with nasty headache. I'm afraid to take the second half of the dose later for fear of a bigger low in hr amd possible crash for morning. I can't tolerate toprol (or the extended release), propanalol smallest dose or smallest dose coreg. I get very itchy and burning skin on these. I was hoping this was going to work for me, but now I'm not so sure. Any suggestions?


  6. Thanks for your reply. I have noticed that my symptoms don't always

    match my hr or bp. I don't know what kind of pots I have ,

    I'm 44 and have had symptoms for about 9 months now. I have all the

    "normal" symptoms, light headed, brain fog, headaches daily,

    pins and needles, heat intolerance, etc. I also have a problem with

    beta blockers, I just started the bystolic, keeping my fingers crossed for it.

    I have reacted badly to all the others.


  7. So, I'm still pretty new to my diagnosis of pots, still working on the

    right med combo. My doctor gives me the impression that he believes that

    once my tachycardia and bp are under control that I will pretty much be "cured"

    and everything else I experience will just go away. It's this your experence? Do the other

    symptoms go away when your heart and bp get controlled?


  8. Thank you everyone. My doctor made it sound like a beta blocker was basically going to fix me, he even thought I would be driving again in a month. I do think the bb is tanking my bp, I run really low to begin with. I don't notice much difference with my tachy on it, and I have more symptoms while sitting. I see him again today so hopefully he will have more answers for me.

    Does anyone else have what feels like "pressure" on their head? Like your brain is swollen? I have so many strange symptoms, most come and go,but a few are constant.


  9. Im 44 years old with 3 kids and 4 grandkids, 2 of which are a set of 3 yr old twin boys that my husband and I are raising.

    I was diagnosed in August with pots after symptoms started the beginning of summer. I'm very new to this journey and already finding it to be extremely difficult. My doctor started me on Toprol xl 25 mg. once a day, but honestly I think it is making me feel worse. I have terrible headaches on it, still very lightheaded,nausea,shaky and tired. I had to quit my job ( school bus driver) for obvious reasons. I guess I'm just glad to find a place where people understand this syndrome and how it makes you feel. It really has been a wild ride already and I feel like most days I am barely hanging on.

×
×
  • Create New...